# SDR DALA13036866315

- Difficulty date: July 29, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 49,998 hours, 6,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LEFT OVERWING EMERGENCY LIGHTS 2 AND 4 INOPERATIVE.  REPLACED POWER SUPPLY ASSEMBLY AT DOOR 3R.
